RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Number 1  

This issue of the Moscow Mathematical Journal is also dedicated to Pierre Deligne on the occasion of his 65th birthday


Perverse coherent sheaves
Dmitry Arinkin, Roman Bezrukavnikov
3
Global formality at the $G_\infty$-level
Damien Calaque, Michel Van den Bergh
31
Spherical varieties and Langlands duality
Dennis Gaitsgory, David Nadler
65
Hodge correlators II
A. B. Goncharov
139
Smooth representations and sheaves
U. Jannsen, M. Rovinsky
189
Weight multiplicity polynomials of multi-variable Weyl modules
S. Loktev
215
DG-categories and simplicial bar complexes
Tomohide Terasoma
231
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019